# SDR CA020301004

- Difficulty date: March 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 19 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Spinner
- Component: Bulkhead, Cessna, 055032111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPINNER WAS NOTICED DEFORMED DURING GROUND HANDLING.SPINNER BULKHEAD FOUND CRACKED AND FLANGE SEPERATED CAUSING SPINNER DEFORMATION.
